Texas, 2005Drought in Texas, November 1 to 30, 2005
November 1 to 30, 2005 · NWS FWD · 46 events in 46 counties and zones
46 drought, as filed by the National Weather Service.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $120 million
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Oct 31, 8:52 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Oct 31, 8:52 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CST MON OCT 31 2005
.UPDATE...
WILL UPDATE SHORTLY TO REFLECT CURRENT WIND AND TEMP TREND FOR
TONIGHT. WINDS HAVE DIMINISHED QUICKER THAN EARLIER THOUGHT AND ALONG
WITH LOW DEWPOINTS HAVE DROPPED MIN TEMPS A BIT. LITTLE OTHER
CHANGES EXPECTED AT THIS POINT. 42
&&
.AVIATION...
600 PM CST
CLEARING SKIES THIS EVENING. WINDS WILL STAY UP...GRADUALLY
DIMINISHING THROUGH NEXT 24 HRS...AS SFC HIGH EASES INTO TEXAS. 25
&&
.UPDATE...
557 PM CST
WILL UPDATE TO REMOVE MENTION OF PRECIP IN THE SOUTHEAST THIS
EVENING. ADJUSTED HOURLY TEMPS TO REFLECT CURRENT TRENDS BUT NO
OTHER CHANGES AT THIS TIME. 42
&&
.DISCUSSION...
350 PM CST
THE CONVECTIVE LINE WHICH HAS AFFECTED NORTH TEXAS FOR MUCH OF THE
DAY CONTINUES TO MOVE SOUTHEASTWARD AWAY FROM THE FORECAST AREA.
HOWEVER...AN AREA OF POSTFRONTAL LIGHT TO MODERATE RAIN REMAINS
SITUATED ACROSS THE SOUTHEASTERN ZONES...AND WILL MAINTAIN SLIGHT
CHANCE PROBABILITIES FOR MEASURABLE RAINFALL IN THIS REGION THROUGH
THE EVENING. OTHERWISE...EXPECT STRATUS CLOUDS TO GRADUALLY
DISSIPATE FROM WEST TO EAST...AS STRONG ISENTROPIC DESCENT
OVERSPREADS THE AREA FROM THE NORTHWEST. STRONG SYNOPTIC SCALE
SUBSIDENCE WILL ALSO CONTINUE TO PROMOTE DOWNWARD TRANSFER OF HIGHER
MOMENTUM AIR...BUT WE WILL PREMATURELY CANCEL THE WIND ADVISORY...AS
15G25 APPEARS MORE REASONABLE BASED ON CURRENT OBSERVATIONAL DATA.
THE 31/12Z MODELS CONTINUE TO ADVERTISE A VERY QUIET WEATHER PATTERN
FOR THE REMAINDER OF THE FORECAST PERIOD. AN UPPER LEVEL RIDGE WILL
BUILD ACROSS THE SOUTHERN PLAINS FROM ADJACENT AREAS OF NORTHERN
MEXICO DURING THE UPCOMING 48 HOUR PERIOD. THE RESULTING SUBSIDENCE
WILL ALLOW FOR CLEAR SKIES...WITH A LARGE DIURNAL TEMPERATURE RANGE
EXPECTED. TOWARD THE END OF THE WORK WEEK...A LONGWAVE TROUGH IS
PROGGED TO DEVELOP ACROSS THE PACIFIC NORTHWEST. SURFACE PRESSURE
FALLS IN THE LEE OF THE ROCKIES WILL DEVELOP AS STRENGTHENING
WESTERLY FLOW SPREADS ACROSS THE ROCKIES...AND SOUTH WINDS WILL
RETURN TO MUCH OF NORTH TEXAS BY LATE WEDNESDAY AND THURSDAY.
HOWEVER...ONLY LIMITED LOW-LEVEL MOISTURE RETURN IS ANTICIPATED...
AND THIS WILL PRIMARILY OCCUR ACROSS THE EASTERN HALF OF THE
FORECAST AREA. THEREFORE...AS PREVIOUSLY MENTIONED...THE FIRE
DANGER THREAT MAY INCREASE SUBSTANTIALLY TOWARD THE END OF THE
WEEK...AND WILL NEED TO BE MONITORED CLOSELY.
MID-LEVEL HEIGHTS WILL GRADUALLY FALL ACROSS THE CENTRAL PLAINS OVER
THE UPCOMING WEEKEND...WITH A SURFACE COLD FRONT EXPECTED TO STALL
ACROSS OKLAHOMA ON SATURDAY. THE LATEST GFSLR/ECMWF DATA AGREE ON
WEAK AMPLIFICATION OF THE UPPER FLOW ALLOWING THIS BOUNDARY TO MOVE
SOUTHWARD ACROSS THE FORECAST AREA ON SATURDAY NIGHT...BUT LIMITED
MOISTURE AND LACK OF STRONG UPPER FORCING PRECLUDES INTRODUCING EVEN
LOW CHANCE POPS AT THIS TIME.
65/DD
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 46 73 45 79 / 0 0 0 0
WACO, TX 48 75 42 78 / 0 0 0 0
PARIS, TX 48 71 42 76 / 0 0 0 0
DENTON, TX 46 74 45 80 / 0 0 0 0
MCKINNEY, TX 46 73 44 78 / 0 0 0 0
DALLAS, TX 47 73 44 78 / 0 0 0 0
TERRELL, TX 48 72 42 76 / 0 0 0 0
CORSICANA, TX 49 72 42 76 / 20 0 0 0
TEMPLE, TX 49 75 42 77 / 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
25/42
Hazardous weather outlook, Oct 31, 4:00 PM CST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST MON OCT 31 2005
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
400 PM CST MON OCT 31 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
DRY AND COOL AIR WILL FILTER INTO NORTH TEXAS THIS EVENING AND BRING
AN END TO ALL THUNDERSTORM ACTIVITY. THEREFORE...HAZARDOUS WEATHER
CONDITIONS ARE NOT EXPECTED TONIGHT.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
Drought, Eastland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Eastland forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Drought, Comanche
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Drought, Erath
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Erath forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Drought, Somervell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Somervell forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Drought, Hood
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hood forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Drought, Johnson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Drought, Mills
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Mills forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Drought, Hamilton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hamilton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Drought, Bosque
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bosque forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Drought, Hill
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hill forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Drought, Navarro
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Navarro forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Drought, Henderson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Henderson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Drought, Lampasas
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lampasas forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Drought, Coryell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Coryell forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Drought, McLennan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McLennan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Drought, Limestone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Limestone forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Drought, Freestone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Freestone forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Drought, Anderson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Anderson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Drought, Bell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bell forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Drought, Falls
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Falls forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Drought, Milam
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Milam forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Drought, Robertson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Robertson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Drought, Leon
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Leon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Drought, Montague
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Montague forecast zone
- Crop damage
- $120 million
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Drought conditions worsened across north Texas in November. The regions of east and north Texas considered to be in severe drought (D2) as classified by the U.S. Drought Monitor continued to expand. An area of extreme drought (D3), which returned to the area in October, expanded to encompass a roughly twenty-four thousand square mile area, including the Dallas/Fort Worth metroplex. The average high temperature for the month was 7.7 degrees above normal. Rain was only measured one day at Dallas/Fort Worth...a meager 0.02 inches. The period from September through November this year ranked as the driest fall on record for Waco, during which only 1.46 inches of rain fell. It was the 4th driest fall on record for Dallas/Fort Worth, with only 2.25 inches of rainfall. Both hydrological and agricultural impacts were noted in the Drought Impact Reporter this month. Several grass fires broke out in north Texas in the last few days of November, destroying over twenty homes. Low humidities and high winds accelerated grass fires in six north Texas counties on the 27th. Similar conditions on the 28th made it difficult for firefighters battling fires for a second day. The fires destroyed homes, forced hundreds to evacuate, and injured firefighters. One fire began west of Cleburne in Johnson County and spread into Tarrant County, burning 1,000 acres and twenty-four structures, according to the Johnson County Sheriff's Department. Significant agricultural impacts became more widespread this month as the drought worsened. The U.S. Department of Agriculture declared five counties in Texas natural disaster areas, including Fannin, Grayson, Collin, Delta, Lamar, and Hunt. Texas Governor Rick Perry also requested assistance for six other north central Texas counties (Coryell, Henderson, Johnson, Rockwall, Tarrant, and Van Zandt) due to worsening drought conditions. According to the Drought Impact Reporter, Texas agriculture officials noted mounting losses from the 2005 drought in the eastern two-thirds of the state, especially in the livestock sector. Sales of cattle normally account for about half of the cash receipts in the state. The Texas Agricultural Statistics Service stated that market prices were lower for calves this fall, causing many ranchers to sell lighter calves and take lower prices because there was not enough grazing for the winter. Farm Services Agency statistics indicated non-irrigated forage grazing losses of 77% in Grayson County. Only about half of the 2005 hay crop was harvested, and many farmers were unable to harvest second and third cuttings, causing hay prices to increase sharply. Many producers had to haul water to pastures because stock tanks dried up. In addition, most of the one million acres of wheat planted this year in drought-affected areas did not come up. Fall-planted grains such as oats and rye, used for winter grazing, were similarly affected. The drought continued into December.
Drought, Cooke
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cooke forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Drought, Grayson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grayson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Drought, Fannin
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Fannin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Drought, Lamar
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lamar forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Drought, Young
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Young forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Drought, Jack
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jack forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Drought, Wise
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Wise forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Drought, Denton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Denton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Drought, Collin
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Collin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Drought, Hunt
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hunt forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Drought, Delta
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Delta forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Drought, Hopkins
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hopkins forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Drought, Palo Pinto
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Drought, Parker
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Parker forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Drought, Tarrant
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Tarrant forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Drought, Dallas
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Dallas forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Drought, Rockwall
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Rockwall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Drought, Kaufman
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kaufman forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Drought, Van Zandt
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Drought, Rains
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Rains forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Oregon, November 1, 2005$40,000 · 1 event
- Drought in Oklahoma, November 1 to 30, 200525 events
- Drought in Wisconsin, November 1 to 30, 200521 events
- Drought in Colorado, November 1 to 30, 200521 events
- Drought in Iowa, November 1 to 30, 200518 events
- Drought in Illinois, November 1 to 30, 200515 events
- Drought in Illinois, November 1 to 30, 200513 events
- Drought in Arkansas, November 1 to 30, 20057 events
- Drought in Utah, November 1 to 30, 20057 events
- Drought in Kentucky, November 1 to 30, 20054 events
- High Surf in American Samoa, November 1 to 4, 20052 events
- Marine Thunderstorm Wind in Gulf of Mexico, November 1, 20051 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5484159, 5484160, 5484161, 5484162, 5484163, 5484164, 5484165, 5484166, 5484167, 5484168, 5484169, 5484170, 5484171, 5484172, 5484173, 5484174, 5484175, 5484176, 5484177, 5484178, 5484179, 5484180, 5484181, 5484182, 5485545, 5485546, 5485547, 5485548, 5485549, 5485550, 5485551, 5485760, 5485761, 5485762, 5485763, 5485764, 5485765, 5485766, 5485767, 5485768, and more.